MathSciNet Relay Station
MathSciNet bibliographic data
MR2232492 93D15 (93C55)
Sun, Yuan Gong; Wang, Long; Xie, Guangming Necessary and sufficient conditions for stabilization of discrete-time planar switched systems. Nonlinear Anal. 65 (2006), no. 5, 1039–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement